Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking Lyrica, Imipramine, dihydroceodeine, naproxen. Have depression. Worried about increasing Imipramine dose

I take lyrica 450mg per day, with imipramine 100mg per day, dihydrocodeine 240mg per day and naproxen 1000mg per day. In addition I have a buprenorphine transdermal patch at 70 microcgrams an hour, to treat neuropathic pain and chronic osteo arthritis. I am struggling from depression at present and my doctor was considering upping my imipramine dose; however I am worroied about this and wonder is it safe to up the imipramine dose, given the rest of the medication I am on
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are still under very minimal to moderate dose levels of Imipramine. If you have developed any side effects as of now, and your physician feels you need more Imipramine to attain particular therapeutic effects he certainly expects, I think its reasonable to comply with his prescriptions.
How ever, do not hesitate to report to him as soon as possible any unusual sign or symtom you notivs as you take the drug. Insist also on life style modifications, friendships, exercise and self motivation for these have key roles in reducing depression.
Wih you a fast recovery,
Luchuo, MD
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor